# SDR CALA2011011000016

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 61,792 hours, 16,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32154
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON BELTFRAME AT STATION 231 ABOVE 26L.  INSTALLED FUSELAGE SKIN REPAIR AND ISSUED DIP 08753 TO ACCOMPLISH INSPECTION PRIOR TO 66,500 TOTAL AIRCRAFT FLIGHT CYCLES PER ECRA 5330-04095, PART 2 CONTACT ENGINEERING AFTER 64,000 FLIGHT CYCLES BUT BEFORE 65,000 FLIGHT CYCLES FOR INSPECTION REQUIREMENTS.
